MathSciNet Relay Station
MathSciNet bibliographic data
MR1654824 (2000b:60179) 60J45 (31C99 60G52)
Chen, Zhen-Qing; Song, Renming Estimates on Green functions and Poisson kernels for symmetric stable processes. Math. Ann. 312 (1998), no. 3, 465–501.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement